# SDR FDEA200906122044

- Difficulty date: June 12, 2009
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72291
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF COSTANT SECTION STB, FOUND UP PANEL,  INSP POSITION 3, WITH CRACK IN FLYABLE LIMITS, ACCOMPLISHED EA NR 8-5510-129688.
